Not a Member?
Ultracet is a medicine used to treat short-term sudden pain. Ultracet contains two medicines that work in two different ways to relieve your pain: tramadol and acetaminophen.
How does this medication work?
Tramadol works in your central nervous system (the brain and spinal cord) and affects the way your body responds to pain. Acetaminophen blocks certain substances in your body that are involved in causing pain and fever.
What are the beneficial effects of this medication and when should I begin to have results?
What: Ultracet may start relieving pain faster and may last longer than either ingredient alone.
When: Ultracet may begin to relieve your pain within 1 hour of taking it.
How do I know it is working?
You may feel an improvement in your pain. That is a good indicator that the medicine is working. Your healthcare provider may also ask you questions from time to time to assess how well your pain is controlled with treatment.
The following is not a full list of side effects. Side effects cannot be anticipated. If any develop or change in intensity, tell your healthcare provider as soon as possible. Only your healthcare provider can determine if it is safe for you to continue taking this medication.
Acetaminophen can cause serious, life-threatening liver problems. The risk of liver problems may be increased in people who have existing liver disease or drink alcohol while taking acetaminophen. Do not take more than 4000 milligrams (mg) of acetaminophen a day or take more than one product that contains acetaminophen. Contact your healthcare provider immediately if you took more than 4000 mg of acetaminophen in a day.
More common side effects may include: constipation, drowsiness, increased sweating, diarrhea, nausea, loss of appetite, dizziness.
Less common side effects may include:
Ultracet has abuse potential. Mental and physical dependence can occur with the use of Ultracet when it is used improperly.
Serotonin syndrome (a potentially life-threatening drug reaction that causes the body to have too much serotonin, a chemical produced by the nerve cells) with symptoms such as mental status changes (such as agitation or hallucinations), an increase in your heart rate and temperature, lack of coordination, overactive reflexes, muscle rigidity, nausea, vomiting, or diarrhea.
Serious allergic reactions, with symptoms such as itching; hives; difficulty breathing; or swelling of your face, eyes, lips, and tongue.
Ultracet may also increase your risk of seizures or thoughts of suicide.
Serious skin reactions, sometimes life-threatening, with symptoms such as skin rash, hives, sores in your mouth and blistering or peeling of your skin.
Do not take Ultracet if you are allergic to it, any of its ingredients, or to other pain medicines (such as codeine).
Do not take Ultracet if you drink alcohol frequently, or are currently taking other medicines that may make you sleepy or other painkillers.
Tell your healthcare provider about all prescription, over-the-counter, and herbal medications you are taking before beginning treatment with Ultracet. Also, talk to your healthcare provider about your complete medical history, especially if you have kidney, liver, stomach, or breathing problems; increased pressure in your head or a head injury; an infection in your brain or spine; or a history of seizures, drug or alcohol abuse, or suicidal thoughts.
The information below is based on the dosage guidelines your healthcare provider uses. Depending on your condition and medical history, your healthcare provider may prescribe a different regimen. Do not change the dosage or stop taking your medication without your healthcare provider's approval.
Adults: The recommended dose is 2 tablets every 4 to 6 hours as needed for pain. Do not take more than 8 tablets a day.
If you have kidney impairment, your healthcare provider may adjust your dose appropriately.
Take Ultracet exactly as prescribed by your healthcare provider. Do not change your dose without first talking to your healthcare provider.
Do not drink alcohol or take medicines that may make you sleepy while you are taking Ultracet.
Do not drive a car, operate machinery, or engage in other dangerous activities until you know how Ultracet affects you.
Do not take more than 4000 mg of acetaminophen a day.
Do not take Ultracet in combination with other acetaminophen-containing products, including over-the-counter products.
If Ultracet is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your healthcare provider before combining Ultracet with the following: carbamazepine, certain antidepressants (such as amitriptyline, fluoxetine, or paroxetine), certain migraine medicines (such as frovatriptan, sumatriptan, or zolmitriptan), digoxin, erythromycin, ketoconazole, linezolid, lithium, quinidine, rifampin, St. John's wort, or warfarin.
The effects of Ultracet during pregnancy and breastfeeding are unknown. Tell your healthcare provider immediately if you are pregnant, plan to become pregnant, or are breastfeeding.
If you miss a dose of Ultracet, take it as soon as you remember. However, if it is almost time for your next dose, skip the one you missed and return to your regular dosing schedule. Do not take two doses at once.
Store at room temperature.
In the event of a medical emergency call your doctor or 9-1-1 immediately. In the event of overdose, call your doctor or poison control for further instructions.
National Poison Control#: Call 1-800-222-1222
Your card was sent to the printer. Thank you for choosing the PDR Pharmacy Discount Card!
Terms of Service
This discount plan is NOT insurance or a Medicare prescription drug plan. The plan is not intended as a substitute for insurance and does not meet creditable coverage requirements under state or federal law. The plan provides discounts at participating pharmacies on certain pharmaceutical supplies, prescription drugs, or medical equipment and supplies. The range of discounts will vary depending on the products received. Members are obligated to pay the pharmacy the entire amount of the discounted rate for such products at the point of sale. The plan does not pay pharmacies for products provided to members. No enrollment or periodic fees apply. The pharmacy may pay the plan a fee from amounts the pharmacy collects from the member. The discount plan organization is ProCare Pharmacy Benefit Manager, Inc.,1267 Professional Parkway, ProCare Office Park, Gainesville, GA 30507, 1-888-299-5383. Customer service is provided by PDR, LLC., 5 Paragon Drive, Montvale, NJ, 07645, 1-800-232-7379, www.pdr.net/DiscountCard, email@example.com.